# SDR FDEA201503050690

- Difficulty date: March 5, 2015
- Submitted: March 16, 2015
- Operation: Air carrier
- Aircraft: N642FE
- Make and model: Doug MD-11F
- Aircraft serial: 48485
- Aircraft time: 566 hours, 12,494 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Switch
- Part number: 26C175282
- Condition: Malfunctioned
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR PRESS TO TEST SWITCH INOPERATIVE.  TESTED AND FOUND IN WORKING ORDER.
